Advertisement

Rendiconti del Circolo Matematico di Palermo

, Volume 15, Issue 3, pp 331–351 | Cite as

Linear asymptotically autonomous functional differential equations

  • Jack K. Hale
Article

Keywords

Ordinary Differential Equation Functional Differential Equation Multiple Root Linear Ordinary Differential Equation Generalize Eigenspace 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    Bellman R.,Stability Theory of Differential Equations, McGraw-Hill, 1953.Google Scholar
  2. [2]
    Bellman R. and K. Cooke,Asymptotic behavior of solutions of differential-difference equations, Memoris of the Amer. Math. Soc. No. 35, 1959.Google Scholar
  3. [3]
    Bellman R. and K. Cooke,Differential-Difference Equations, Academic Press, New York, 1963.MATHGoogle Scholar
  4. [4]
    Cesari L.,Asymptotic Behavior and Stability Problems in Ordinary Differential Equations, Academic Press, 1963.Google Scholar
  5. [5]
    Halanay A.,Teoria Calitativa a Ecuatiilor Diferentiale, Editura Academiei Republici Populare Romina, Bucarest, 1963. Translation published by Academic Press, 1966.Google Scholar
  6. [6]
    Hale J. K.,Linear functional-differential equations with constant coefficients, Contributions to Differential Equations, 2 (1963), 291–317.MathSciNetGoogle Scholar
  7. [7]
    Hale J. K. and C. Perello,The neighborhood of a singular point of functional differential equations, Contributions to Differential Equations, 3 (1964), 351–375.MathSciNetGoogle Scholar
  8. [8]
    Shimanov S. N.,On the theory of linear differential equations with hereditary effects, (Russian) Differentialnie Yravneiya, 1 (1965), 102–116.MATHGoogle Scholar

Copyright information

© Springer 1966

Authors and Affiliations

  • Jack K. Hale
    • 1
  1. 1.ProvidenceU. S. A.

Personalised recommendations